# SDR AU000552

- Difficulty date: July 6, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Dirty
- Location: Ac Power Dist
- Component: Ac Power Distrib
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) P6-3 CIRCUIT BREAKER PANEL FOD. INSPECTION FOUND TWO SPRING WASHERS ADHERING TO A LABEL BETWEEN TWO CIRCUIT BREAKERS CAUSINGTHE CIRCUIT BREAKERS TO POP.
